Repeatability of paired counts.

Alexander, N; Bethony, J; Corrêa-Oliveira, R; Rodrigues, LC; Hotez, P; Brooker, S; (2007) Repeatability of paired counts. Statistics in medicine, 26 (19). pp. 3566-77. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.2724

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.2724

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar